Couldn't find what you looking for?

TRY OUR SEARCH!

i'm on 35mls methodne and 20mg of prozac daily, i suffure from the most disdurbing nitemares to date. i'v had nitemares since i can rember but these once are causein me real distress and i'v cum to blieve the mean something. at present i kp dreaming that the world is cuming to an end thats bn 4 dreams that av bn near damn the same since lastweek. please can yiu help!!!!!!!!!!!!????

Loading...

Opiates can cause psychotic nightmares with long-term use. It happened to me. I stopped Morphine, Fentanyl, and Suboxone all due to the nightmares. If I were you I'd suspect the methadone is the cause. It seem the dreams WERE telling me something...to break the dependance because it seemed to be subconsciously destroying me.

Antidepressants can also increase vivid dreaming and increased dream recall so that is almost certainly not helping. I'm not a big fan of any "antidepressants" frankly, and I've tried several (yuck).
Reply

Loading...